| Model Number |
E602 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/30/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The reagent lot numbers were requested but were not provided.The field service engineer (fse) found the cause was related to the pinch valves.After replacement and subsequently an air purge, mechanical check, and measuring cell preparations, the instrument was found to be working according to specifications.Following the fse intervention, no further issues were observed.The investigation determined that the service actions resolved the issue.
Event or Problem Description
There was an allegation of questionable elecsys ft3 iii and elecsys tsh assay results for multiple patient samples tested on a cobas 8000 e 602 module.Please refer to the attachment pt-(b)(6) for the table containing the questionable results.